This is my first post here, and it is a little personal so I am posting without having registered.
Back in August after my period ended, I noticed that I felt increasingly dry and itchy "down there." I thought it was just related to my period & decided to try and wait it out. Finally, the itching / irritation got too bad so I went to my doctor. He told me that I had Bacterial Vaginosis (BV), and gave me Clindamycin. I took it as directed & a couple days later, my symptoms returned. This time he gave me Flagyl. I took that as directed and my symptoms went away for a few days and my period came - I was totally hopeful that my period would end all my discomforts, but it didn't. I went back to my doctor who told me I was cycling between BV and a yeast infection, so this time he gave me Diflucan and Clindamycin to treat them both, but told me to stagger it. A few days later I felt like I was on fire, so my doctor gave me another Diflucan. My period came again and I felt great for a few days only to feel itchy, dry and irritated again. This time I saw an OBGYN Nurse Practicioner who told me I had a yeast infection. She gave me a vaginal cream to insert for 7 days, and upon doing that, on the morning of the 8th day, I felt it all over again.
I am on the pill, and recently (as in this month) switched back to a pill on which I had no problems. I began taking Acidophilus supplements and eating more foods with probiotics to see if that would help. I have tried everything I can think of - short of seeing another specialist (and shelling out $40) to be checked out again.
Does anyone have any suggestions as to what I can try next, or where to go from here?? Has this ever happened to any of you?? I would really appreciate any thoughts / tips or ideas.
Thanks in advance for anything you can throw my way :-)
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?